# SDR 2000ZZZX393

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18860
- Make and model: Beech C24R
- Aircraft serial: MC512
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Spar
- Part number: 16962000159
- Condition: Cracked
- Location: Horiz Stabilizer
- Component: SIERRAC24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR WAS REMOVED FROM HORIZONTAL STABILATOR RECAUSE OF CRACKS IN SPAR P/N 169-620001-59 AT THE UPPER RADIUS IN THE CUT-OUT SLOT FOR HINGE, P/N 169-620000-107, TO FIT.  A NEW FACTORY SPAR WAS PURCHASED.  INCOMING INSPECTION FOUND A .3750 INCH CRACK WAS FOUND IN THE NEW PART, SAME  LOCATION.  THESE CRACKS MAY EXIST IN ALL MODELS USING THIS BEECH SPAR.  THIS IS A MANUFACTURER DEFECT CAUSED WHEN MAKING THE SLOT, THEN BENDING THE EDGE AFTER.  SUBMITTER STATED PART MANUFACTURERS SHOULD IMPROVE THEIR CONFORMITY INSPECTIONS AND MEET REQUIREMENTS IN FAR PART 21.
